# SDR IPXA201809244272

- Difficulty date: August 7, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 144U80043
- Condition: Corroded
- Location: Bs 1326
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE UPPER CHORD OF THE MAIN DECK FLOOR STRUCTURE BETWEEN BS 1326, LBL 75.92.  REPAIRED IAW EO B747-5310-70012-A.
